Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 4757039, 7 pages
https://doi.org/10.1155/2017/4757039
Research Article

Jordan -Derivations on Operator Algebras

1College of Information, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Department of Mathematics, Tongji University, Shanghai 200092, China
3Department of Mathematics, Shandong Normal University, Jinan, Shandong 250014, China

Correspondence should be addressed to Quanyuan Chen; moc.361@8970yqc

Received 20 March 2017; Accepted 30 April 2017; Published 1 August 2017

Academic Editor: Sergei Silvestrov

Copyright © 2017 Quanyuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Han and F. Wei, “Jordan (α,β)-derivations on triangular algebras and related mappings,” Linear Algebra and its Applications, vol. 434, no. 1, pp. 259–284, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Hou and Q. Meng, “Continuity of (α,β)-derivations of operator algebras,” Journal of the Korean Mathematical Society, vol. 48, no. 4, pp. 823–835, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Jiao and J. Hou, “Additive maps derivable or Jordan derivable at zero point on nest algebras,” Linear Algebra and its Applications, vol. 432, no. 11, pp. 2984–2994, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T.-K. Lee, “Functional identities and Jordan σ-derivations,” Linear and Multilinear Algebra, vol. 64, no. 2, pp. 221–234, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X. Qi and J. Hou, “Generalized skew derivations on nest algebras characterized by acting on zero products,” Publicationes Mathematicae Debrecen, vol. 78, no. 2, pp. 457–468, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Ashraf, A. Ali, and S. Ali, “On Lie ideals and generalized (ϕ,θ)-derivations in prime rings,” Communications in Algebra, vol. 32, no. 8, pp. 2977–2985, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Lanski, “Generalized derivations and nth power maps in rings,” Communications in Algebra, vol. 35, no. 11, pp. 3660–3672, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill, USA, 1969. View at MathSciNet
  9. M. Brešar, “Jordan derivations on semiprime rings,” Proceedings of the American Mathematical Society, vol. 104, no. 4, pp. 1003–1006, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Brešar and J. Vukman, “Jordan (θ,ϕ)-derivations,” Glasnik Matematicki, vol. 26, pp. 13–17, 1991. View at Google Scholar · View at MathSciNet
  11. F. Lu, “The Jordan structure of CSL algebras,” Studia Mathematica, vol. 190, no. 3, pp. 283–299, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. Li, D. Han, and W.-S. Tang, “Centralizers and Jordan derivations for CSL subalgebras of von Neumann algebras,” Journal of Operator Theory, vol. 69, no. 1, pp. 117–133, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. Gilfeather and R. L. Moore, “Isomorphisms of certain {CSL} algebras,” Journal of Functional Analysis, vol. 67, no. 2, pp. 264–291, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus